# SDR N6WA2014101801

- Difficulty date: October 18, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 29,522 hours, 21,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE BECAME UNSTOWED DURING TAXI, CAUSING MASTER CAUTION MSG.  LUBRICATED PAX DOOR LINKAGE IAW AMM 12-20-5.  PERFORMED FUNCTIONAL CHECK OF PAX DOOR HANDLE WITH FORCE GAUGE.  OPERATIONS CHECKED & FUNCTIONAL CHECKED GOOD IAW AMM 52-11-03.
